×

zbMATH — the first resource for mathematics

Asymptotic behavior of solutions of a differential equation partially solved with respect to the derivative. (English. Russian original) Zbl 0521.34003
Sib. Math. J. 23, 654-662 (1983); translation from Sib. Mat. Zh. 23, No. 5, 80-91 (1982).

MSC:
34A99 General theory for ordinary differential equations
34E05 Asymptotic expansions of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] A. V. Pkhakadze and A. A. Shestakov, ?Classification of singular points of a first-order differential equation not solved with respect to the derivative,? Mat. Sb.,49, No. 1, 3-12 (1959). · Zbl 0086.28401
[2] M. A. Dautov and L. M. Muratov, ?Asymptotic representation of solutions of a first-order polynomial differential equation,? Izv. Vyssh. Uchebn. Zaved., Mat.,4, 61-68 (1964).
[3] A. E. Zernov, ?Solutions of a system of singular differential equations partially solved with respect to the derivatives,? Mat. Zametki,24, No. 3, 349-357 (1978).
[4] A. V. Kostin, ?Asymptotic properties of solutions of ordinary first-order differential equations,? Differents. Uravn.,4, No. 7, 1184-1195 (1968).
[5] R. G. Grabovskaya and I. Diblik, ?Asymptotic behavior of solutions of systems of differential equations not solved with respect to the derivatives,? Dep. VINITI, No. 1786-78 Dep.
[6] I. Diblik, ?Asymptotic behavior of solutions of Emden-Fowler type equations not solved with respect to the highest derivative,? in: Fifth All-Union Conference on Qualitative Theory of Differential Equations, Abstracts of Reports, Kishinev (1979), pp. 60-61.
[7] R. G. Grabovskaya and I. Diblik, ?Asymptotic behavior of solutions of an equation not solved with respect to the derivative,? Differents. Integr. Uravn., No. 3, 191-192, Gor’kii (1979).
[8] F. Hartmann, Ordinary Differential Equations [Russian translation], Mir, Moscow (1970).
[9] G. M. Fikhtengol’ts, Course of Differential and Integral Calculus [in Russian], Nauka, Moscow (1966).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.